# SDR UPS96820838

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3759434
- Condition: Broken
- Location: Bs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.   FS 190, 2 EACH, LONGERON SPLICES BROKEN AT LONGERONS 33R AND 34R.  REPAIRED SPLICES PER SRM 51-1-20D.
